Off-diagonal estimates for bi-parameter commutators
Keywords:
Calderón-Zygmund operators, singular integrals, multi-parameter analysis, commutatorsAbstract
We study the boundedness of commutators of bi-parameter singular integrals between mixed spacesin the off-diagonal situation
How to Cite
Oikari, T. (2022). Off-diagonal estimates for bi-parameter commutators. Annales Fennici Mathematici, 48(1), 81–112. https://doi.org/10.54330/afm.125812
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.